# SDR SWIA202156497

- Difficulty date: January 21, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INSIDE THE FUEL TANK, SUPSECT CRACK ON THE SLAT TRACK 1-3 CANNISTER AFT ATTACH FLANGE NEAR THE WELD (MARKED).   (C-CHECK) RO 2/28/2021   COMPLIED WITH REPAIR OF LH WING 1-3 SLAT TRACK CANNISTER REF BOMBARDIER REO 670-57-42-577 REV -- DATED 2016-12-02.
